# SDR YENA200579

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 14,568 hours, 5,221 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HL
- Part serial: 211290
- Condition: Blocked
- Location: F/O
- Part time: 14,568 hours, 5,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRSPEED INDICATION ON F/O SIDE QUIT WORKING AT 90 KTS APPROX AIR RETURN TO JFK.  REMOVED AND REPLACED F/O'S ADM IAW 34-11-17.  ALL OPS CHECK GOOD.  LEAK CHECK OF F/O'S PITOT FOUND OK.  REMOVED AND REPLACED F/O'S PITOT PROBE IAW AMM 34-11-15.  ALL OPS CHECK GOOD.  PITOT LEAK CHECK OK.  REMOVED AND REPLACED PRECAUTIONARY NR 2 ADR IAW AMM 37-12-34.  ALL OPS CHECK GOOD.
